Home*SHOP BY BRANDGavisconGaviscon DUAL ACTION Chewable Tablets 16 - MIXED BERRY

Gaviscon DUAL ACTION Chewable Tablets 16 - MIXED BERRY

Gaviscon DUAL ACTION Chewable Tablets 16 - MIXED BERRY
Always read the label and use only as directed.

 

Gaviscon DUAL ACTION Chewable Tablets 16 - MIXED BERRY


Valued at NZ$ 9.25 - you save 35.68%
Price 
NZ$ 5.95

Quantity 
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

Gaviscon DUAL ACTION Chewable Tablets 16 - MIXED BERRY

Gaviscon Dual Action Heartburn and Indigestion Relief Mixed Berry Flavour Tablets

Gaviscon Dual Action Mixed Berry Flavour for fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.

Product Features
- Dual action relief from heartburn and indigestion
- Soothes in just 4 minutes (Strugala v et al. 2010)
- Sugar and gluten free

It works in two different ways:
1. More effective reduction of excess stomach acid to relieve discomfort
2. Forming a protective layer over the stomach contents to soothe the burning pain in your chest.

 

 

Active Ingredients:
Each tablet contains:
Sodium Alginate 250mg
Sodium Bicarbonate 106.5mg
Calcium Carbonate 187.5mg
CONTAINS: Contains phenylalanine, mannitol, aspartame, sulphites and sodium.
 
Does not contain Aluminium, Sugar or Gluten.
 
 

Dosage:

Adults and children over 12 years - Take 4 tablets
Children 6-12 years - Take 2 tablets

Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired. Not recommended for children under 6 years.

Not recommended for children under 6 years.


Warnings:
The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet), 9.6g mannitol and 1.6g xylitol. Products containing mannitol may have a laxative effect or cause diarrhoea.
 
Contains Aspartame. Contains Phenylalanine
 
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist contact a healthcare professional.
Reckitt Benckiser, Auckland

  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition